# SDR MWEA00805

- Difficulty date: September 15, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 44,015 hours, 30,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9915558140N
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - CRACK ON AFT PRESSURE BULKHEAD FORMER END CLIP, ON FORWARD SIDE OF AFT PRESSURE BULKHEAD, RIGHT SIDE FORMER 2-34.0,  OUTBOARD ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED CLIP.  (X)
